JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 8 Issue 1
January-2021
eISSN: 2349-5162

Unique Identifier

JETIR2101073

Page Number

545-549

Share This Article


Title

Fixed Point Theorem For the Self Mapping in Complete Two Metric Space

ISSN

2349-5162

Cite This Article

"Fixed Point Theorem For the Self Mapping in Complete Two Metric Space", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.8, Issue 1, page no.545-549, January-2021, Available :http://www.jetir.org/papers/JETIR2101073.pdf

Authors

Abstract

In 1978 Kishorimohan Ghosh and S.K.Chatterjee [2] have investigate a fixed point theorem in metric space four two self mapping T and T2. In this paper a fixed point theorem for a self mapping T in the complete two metric space has been proved.

Key Words

Self mapping, Fixed point, Complete metric space.

Cite This Article

"Fixed Point Theorem For the Self Mapping in Complete Two Metric Space", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 1, page no. pp545-549, January-2021, Available at : http://www.jetir.org/papers/JETIR2101073.pdf

Publication Details

Published Paper ID: JETIR2101073
Registration ID: 301160
Published In: Volume 8 | Issue 1 | Year January-2021
DOI (Digital Object Identifier):
Page No: 545-549
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Fixed Point Theorem For the Self Mapping in Complete Two Metric Space", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 1, page no. pp545-549, January-2021, Available at : http://www.jetir.org/papers/JETIR2101073.pdf




Preview This Article


Downlaod

Click here for Article Preview